# SDR ASAA2025090860767

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 13,045 hours, 3,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS WHITE EXIT LIGHT AT 16A REMAINS BRIGHTLY ILLUMINATED IN FLIGHT AND WILL NOT GO OUT. GROUNDED - YES. PERFORMED OPS CHECK IAW AMM 33-51-03. EXIT LIGHT AT 16A OPERATES NORMAL. NO DEFECTS NOTED.
